IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Shigeo Kaneda (Doshisha Univ.)
Vice Chair Fumihiro Kumeno (Nippon Inst. of Tech.)
Secretary Hajime Iwata (Kanagawa Inst. of Tech.), Kohei Sakurai (Kanazawa Univ.)
Assistant Takuya Saruwatari (NTT), Kosaku Kimura (Fujitsu labs.)

Conference Date Thu, Mar 1, 2018 10:00 - 17:30
Fri, Mar 2, 2018 09:30 - 17:00
Topics  
Conference Place The Medium Hall, Ishigaki City Hall 
Address 1-1-2, Hamasakicho, Ishigaki-shi, Okinawa, 907-0013, Japan
Transportation Guide http://www.city.ishigaki.okinawa.jp/400000/410000/cityhall/city_hall.htm
Contact
Person
Dr. Kosaku Kimura
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Mar 1 AM 
09:55 - 11:00
  09:55-10:00 Opening ( 5 min. )
(1) 10:00-10:20 Spam Review Detection Based on Sentiment Analysis KBSE2017-39 Yao Cuhao, Wang Jiahong, Kodama Eiichiro (iwate pu)
(2) 10:20-10:40 Goal Model Construction Based on a Flow of Questions KBSE2017-40 Hironori Shimada, Hiroyuki Nakagawa, Tatsuhiro Tsuchiya (Osaka Univ.)
(3) 10:40-11:00 Improvement and implementation of a natural language processing based goal classification method for the KAOS goal model KBSE2017-41 Masaki Ishimaru, Hideharu Kojima, Tatsuhiro Tsuchiya (Osaka Univ)
  11:00-11:10 Break ( 10 min. )
Thu, Mar 1 PM 
11:10 - 12:10
(4) 11:10-11:30 Design and Implementation of Tangible User Interface using RFID and Wireless LAN KBSE2017-42 Ryota Tomita, Hirohide Haga (Doshisha Univ.)
(5) 11:30-11:50 Introduction of recursive description to Puzzle Programming System KBSE2017-43 Taiki Minamino, Hirohide Haga (Doshisha Univ)
(6) 11:50-12:10 An Application Design Methodology with Normalized Classes by using Existence Dependency and Version Management KBSE2017-44 Xiangtao Liu, Yusuke Morimoto, Akio Ida, Shigeo Kaneda (Doshisha Univ.)
  12:10-13:40 Break ( 90 min. )
Thu, Mar 1 AM 
13:40 - 14:40
(7) 13:40-14:00 Development Support of User Interfaces Adaptive to Usage Environment KBSE2017-46 Seika Tanaka (Waseda Univ.), Hajime Iwata (KAIT), Junko Shirogane (Tokyo Woman's Christian Univ.), Yoshiaki Fukazawa (Waseda Univ.)
(8) 14:00-14:20 Quantification of bicycle behavior using center of curvature and adaptation to slalom courses KBSE2017-45 Takahashi Ryoichi, Kaneda Shigeo (DoshishaUniv)
(9) 14:20-14:40 Dynamic Margin Calculation Using Stability of CPU Utilization in Virtual Machine Load Prediction KBSE2017-47 Ryu Sakamoto (Waseda Univ.), Ryuichi Takahashi (Ibaraki Univ.), Yoshiaki Fukazawa (Waseda Univ.)
  14:40-14:50 Break ( 10 min. )
Thu, Mar 1 PM 
14:50 - 16:20
(10) 14:50-15:20 Automatic Test Code Generation for Extract Method Refactoring KBSE2017-48 Ko Miyake, Tetsuo Kamina, Katsuhisa Maruyama (Ritsumeikan Univ)
(11) 15:20-15:50 Ripple effect analysis of data flow diagram in modification of data flow requirements KBSE2017-49 JO Heayyoung, Takayuki Omori, Hiroya Itoga, Atsushi Ohnishi (Ritsumeikan Univ.)
(12) 15:50-16:20 Development of a System Supporting Security Design from Security Requirements Analysis using a Software Security Knowledge Base KBSE2017-50 Hikaru Miyahara, Atsuo Hazeyama (Tokyo Gakugei Univ.), Takafumi Tanaka (TUAT), Hironori Washizaki (Waseda Univ.), Haruhiko Kaiya (Kanagawa Univ.), Takao Okubo (IISEC), Nobukazu Yoshioka (NII)
  16:20-16:30 Break ( 10 min. )
Thu, Mar 1 PM 
16:30 - 17:30
(13) 16:30-17:00 Trial and Evaluation of D-Case Workshop KBSE2017-61 Yuto Onuma, Yutaka Matsuno (NU)
(14) 17:00-17:30 Analysis of Specification in Japanese using Natural Language Processing and Review Supporting with Speech Synthesis KBSE2017-52 Kozo Okano, Kazuma Takahashi, Yusuke Naka, Shinpei Ogata (Shinshu Univ.), Toshifusa Sekizawa (Nihon Univ.)
Fri, Mar 2 AM 
09:30 - 10:30
(15) 09:30-10:00 Support Tool for Collaborating on Screen Transition Modeling and Web Layout Design
-- Use of Website Builder employing Front-End Framework --
KBSE2017-53
Kohei Iwahori, Shinpei Ogata, Kozo Okano (Shinshu Univ.)
(16) 10:00-10:30 The Game Contents of Information Security Education KBSE2017-54 Tsukasa Hirose, Takako Nakatani (The Open Univ)
  10:30-10:40 Break ( 10 min. )
Fri, Mar 2 PM 
10:40 - 11:40
(17) 10:40-11:10 A consideration of the technique to estimate the rules from stored data automatically KBSE2017-55 Akio Jin, Takuya Saruwatari, Masayuki Inoue, Teruko Miyata, Daisuke Hamuro (NTT), Noriaki Izumi (AIST)
(18) 11:10-11:40 Identification of Aggregation Roots and Providing Monotonous Views by Applying Existence Dependency Analysis to the Business Fulfilments KBSE2017-56 Akio Ida, Shigeo Kaneda, Yusuke Morimoto, Liu Xiangtao (Doshisha Unic.)
  11:40-13:10 Break ( 90 min. )
Fri, Mar 2 PM 
13:10 - 14:10
(19) 13:10-13:40 Using the Word List by Semantic Principles in Free Guide Word HAZOP Process KBSE2017-57 Tsuneo Nakanishi, Kenji Yoshimura, Hokuto Ototake, Toshifumi Tanabe, Hiroki Furusho (Fukuoka Univ.)
(20) 13:40-14:10 Extraction of Simple Sentences from Technical Documents using Japanese Unification Grammar KBSE2017-58 Kenji Yoshimura, Tsuneo Nakanishi, Hokuto Ototake, Toshifumi Tanabe, Hiroki Furusho (Fukuoka Univ.)
  14:10-14:20 Break ( 10 min. )
Fri, Mar 2 PM 
14:20 - 15:50
(21) 14:20-14:50 A Study on a Programming Framework for Self-Adaptive Systems
-- Dynamic Verification Considering Time Constraints --
KBSE2017-59
Hiroki Tsuda, Hiroyuki Nakagawa, Tatsuhiro Tsuchiya (Osaka Univ.)
(22) 14:50-15:20 Comparison of Productivity Based on Subjective Evaluation of Software Engineers KBSE2017-60 Yoshiki Usui, Shigeo Kaneda, Yoshifumi Nakata (Doshisha Univ.), Katsutoshi Furuta (Kansai Gaidai Univ.)
(23) 15:20-15:50 A Constraint Optimization Method for Cloud Service Composition KBSE2017-51 Shridhar Choudhary, Kosaku Kimura, Atsuji Sekiguchi (FLL)
  15:50-16:00 Break ( 10 min. )
Fri, Mar 2 PM 
16:00 - 17:00
(24) 16:00-16:30 Moral Education of Adults for Information Ethics KBSE2017-62 Keiichiro Abe (HCC), Takako Nakatani (OUJ)
(25) 16:30-17:00 Analysis of “Hiyari-Hatto” Incidents Reported by Maintenance Service Engineers KBSE2017-63 Nobuhiko Mizusawa (Fujitsu Fsas), Takako Nakatani (OUJ)
  17:00-17:05 Closing ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address Kosaku Kimura (Fujitsu Labs)
E-:  
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/


Last modified: 2018-02-23 16:03:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan